# SDR CHQA20120508144

- Difficulty date: May 8, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N267SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145268
- Aircraft time: 29,482 hours, 23,849 cycles
- Engine: Allsn AE3007A
- Engine time: 16,428 hours, 14,248 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 12039715001
- Condition: Missing
- Location: Ground Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THEY WERE UNABLE TO PRESSURIZE THE AIRCRAFT IN AUTO MODE OR IN MANUAL MODE.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE EXTERIOR GROUND AIR CONNECTION VALVE FLAPPER MISSING.  THE GROUND AIR CONNECTION VALVE WAS REPLACED.  OPERATIONAL AND LEAK CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
